Embedding Cantor sets in a manifold. III. Approximating spheres
Fundamenta Mathematicae, Tome 90 (1975) no. 3, pp. 253-259
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_90_3_253_259,
author = {R. Osborne},
title = {Embedding {Cantor} sets in a manifold. {III.} {Approximating} spheres},
journal = {Fundamenta Mathematicae},
pages = {253--259},
year = {1975},
volume = {90},
number = {3},
doi = {10.4064/fm-90-3-253-259},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-90-3-253-259/}
}
TY - JOUR AU - R. Osborne TI - Embedding Cantor sets in a manifold. III. Approximating spheres JO - Fundamenta Mathematicae PY - 1975 SP - 253 EP - 259 VL - 90 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-90-3-253-259/ DO - 10.4064/fm-90-3-253-259 LA - en ID - 10_4064_fm_90_3_253_259 ER -
R. Osborne. Embedding Cantor sets in a manifold. III. Approximating spheres. Fundamenta Mathematicae, Tome 90 (1975) no. 3, pp. 253-259. doi: 10.4064/fm-90-3-253-259
Cité par Sources :